# SDR SWAA2022053110883

- Difficulty date: May 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 50,187 hours, 26,092 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STA 193.90. DAMAGE LOCATED 9 INCHES FORWARD OF REAR SPAR AND IS 1.8 INCHES LONG. REMOVED DAMAGE PER SRM 55-00-01-2R-11; COMPLIED WITH NDT HFEC REQUIREMENTS PER NDT PART 6; 51-00-00 PROCEDURE 23 AND 16. NO DEFECTS NOTED. ADDED MEASUREMENTS PARAMETERS. REPAIRED CRACKS ON THE LOWER IN SPAR SKIN OF THE LEFT HORIZONTAL STABILIZER LOCATED AT APPROXIMATELY SS 193.90 PER SRM 55-10-01-2R-11; WITH THE FOLLOWING DEVIATION: EXCEEDS THE MAXIMUM SIZE ALLOWED BY SRM REFERENCE. SEE EA 22-155-01563 NOTE: ALL OTHER REQUIREMENT OF SRM 55-10-01-2R-11 WERE MET.
